# SDR UALA2011051202358

- Difficulty date: May 12, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 58,633 hours, 8,377 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENG PRECOOLER CRACKED, BLEW APART 2 INSULATION BLANKETS.  HAVE PRECOOLER PLANESIDE.  WILL START PRECOOLER RPL AFTER 'A' CHECK IS COMPLETED.  BLANKETS EST 0930.
